CASIA OpenIR  > 学术期刊  > IEEE/CAA Journal of Automatica Sinica
A Novel PDF Shape Control Approach for Nonlinear Stochastic Systems
Lingzhi Wang; Guo Xie; Fucai Qian; Jun Liu; Kun Zhang
Source PublicationIEEE/CAA Journal of Automatica Sinica
ISSN2329-9266
2022
Volume9Issue:8Pages:1490-1498
AbstractIn this work, a novel shape control approach of the probability density function (PDF) for nonlinear stochastic systems is presented. First, we provide the formula for the PDF shape controller without devising the control law of the controller. Then, based on the exact analytical solution of the Fokker-Planck-Kolmogorov (FPK) equation, the product function of the polynomial and the exponential polynomial is regarded as the stationary PDF of the state response. To validate the performance of the proposed control approach, we compared it with the exponential polynomial method and the multi-Gaussian closure method by implementing comparative simulation experiments. The results show that the novel PDF shape control approach is effective and feasible. Using an equal number of parameters, our method can achieve a similar or better control effect as the exponential polynomial method. By comparison with the multi-Gaussian closure method, our method has clear advantages in PDF shape control performance. For all cases, the integral of squared error and the errors of first four moments of our proposed method were very small, indicating superior performance and promising good overall control effects of our method. The approach presented in this study provides an alternative for PDF shape control in nonlinear stochastic systems.
KeywordFokker-Planck-Kolmogorov (FPK) equation nonlinear control nonlinear stochastic systems probability density function (PDF)
DOI10.1109/JAS.2022.105755
Citation statistics
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/49656
Collection学术期刊_IEEE/CAA Journal of Automatica Sinica
Recommended Citation
GB/T 7714
Lingzhi Wang,Guo Xie,Fucai Qian,et al. A Novel PDF Shape Control Approach for Nonlinear Stochastic Systems[J]. IEEE/CAA Journal of Automatica Sinica,2022,9(8):1490-1498.
APA Lingzhi Wang,Guo Xie,Fucai Qian,Jun Liu,&Kun Zhang.(2022).A Novel PDF Shape Control Approach for Nonlinear Stochastic Systems.IEEE/CAA Journal of Automatica Sinica,9(8),1490-1498.
MLA Lingzhi Wang,et al."A Novel PDF Shape Control Approach for Nonlinear Stochastic Systems".IEEE/CAA Journal of Automatica Sinica 9.8(2022):1490-1498.
Files in This Item: Download All
File Name/Size DocType Version Access License
JAS-2021-1023.pdf(1521KB)期刊论文出版稿开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lingzhi Wang]'s Articles
[Guo Xie]'s Articles
[Fucai Qian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lingzhi Wang]'s Articles
[Guo Xie]'s Articles
[Fucai Qian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lingzhi Wang]'s Articles
[Guo Xie]'s Articles
[Fucai Qian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: JAS-2021-1023.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.